# SDR ASOA02002

- Difficulty date: January 3, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12046158001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON THE LEFT BUTT STRAP BETWEEN FRAMES 25 AND 30.  MAINTENANCE REMOVED THE CORRODED BUTT STRAP IAW SRM 51-40-02.  A NEW BUTT STRAP WAS LOCATED AND DRILLED IAW SRM 51-25-05.  MAINTENANCE INSTALLED THE NEW BUTT STRAP IAW WITH SRM 51-40-02.  (M)
